Stability of the zero solution of impulsive differential equations by the Lyapunov second method


Akhmetov M., Zafer A.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.248, no.1, pp.69-82, 2000 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 248 Issue: 1
  • Publication Date: 2000
  • Doi Number: 10.1006/jmaa.2000.6864
  • Journal Name: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.69-82
  • Keywords: stability, instability, Lyapunov's second method, impulse effect, variable moments

Abstract

The paper is concerned with the stability of the zero solution of the impulsive system